Skip to Main content Skip to Navigation

Statistical estimation in a randomly structured branching population

Abstract : We consider a binary branching process structured by a stochastic trait that evolves according to a diffusion process that triggers the branching events, in the spirit of Kimmel's model of cell division with parasite infection. Based on the observation of the trait at birth of the first n generations of the process, we construct nonparametric estimator of the transition of the associated bifurcating chain and study the parametric estimation of the branching rate. In the limit $n → ∞$, we obtain asymptotic efficiency in the parametric case and minimax optimality in the nonparametric case.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01662203
Contributor : Aline Marguet <>
Submitted on : Monday, February 25, 2019 - 9:54:20 PM
Last modification on : Thursday, March 5, 2020 - 6:38:04 PM

Files

HM_Rev2.pdf
Files produced by the author(s)

Identifiers

Citation

Marc Hoffmann, Aline Marguet. Statistical estimation in a randomly structured branching population. Stochastic Processes and their Applications, Elsevier, 2019, 129 (12), pp.5236-5277. ⟨10.1016/j.spa.2019.02.015⟩. ⟨hal-01662203v3⟩

Share

Metrics

Record views

211

Files downloads

309